# SDR USAA970240

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1154
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 3 INCH SKIN CRACK BS 1154 BETWEEN STRINGER 2R AND STRINGER 3R.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
